# SDR DXTA2024112601235

- Difficulty date: November 11, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,594 hours, 11,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE REQUIRES EXCESSIVE FORCE TO OPEN AND CLOSE FROM INSIDE OF CABIN. MAIN DOOR: MAIN CABIN DOOR HANDLE REQUIRED TRIED ADJUSTING AFT LOWER SOCKET BUT NEEDS MORE ADJUSTMENT, CALLED NETJETS AND THEIR TECH'S ADJUSTED THE AFT LOWER SOCKET AND THE PIN. NEED TO CONTINUE ADJUSTING OTHER SOCKETS TO HELP PULL THE DOOR IN TO EVEN THE LOAD.  MADE ADJUSTMENTS TO THE LOWER AFT PIN AND GOT IT TO RUN SMOOTH HOWEVER THERE IS A DENT IN THE PIN THAT SHOULD NOT BE THERE. PLACED PN 6611355-42 ON ORDER.  REMOVED CABIN STEPS, REMOVED PANEL TO ACCESS THE DOOR PIN. REMOVED FASTENERS AND REMOVED THE PIN PN 6611355-42 AND INSTALLED NEW PN 6611355-42 PIN. RE INSTALLED THE PANEL AND ADJUSTED THE SOCKET. FOUND HEAD STRIPPED ON SCREW/BOLT PN NAS 1581C4H4P. PLACED PARTS ON ORDER.   INSTALLED CABIN DOOR STEPS IAW AMM 52-10-02. EXTRACTED AND REPLACED DAMAGED BOLT IAW SRM 51-40-03.  DOOR PIN INSTALLED IN REFERENCE TO MM 52-10-01
